# SDR DALA2021082505004

- Difficulty date: August 23, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 64,394 hours, 23,645 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1921718) DURING INSPECTION FOUND LT MLG FORWARD TRUNNION H BLOCK LOWER O/B BUSHING MIGRATED INBOARD. REPAIRED PER B737-800 SRM 57-20-90.
